# SDR CKSA96226

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FS 1600 LONGERON 28R BULGE IN REPAIR.  REPAIRED IAW DC-8 SRM 53-2-1 FIGURE 7 CLASS II REPAIR INTIAL INSPECTION DUE 12,000 CYCLES REPETITIVE 4,000 CYCLES REPLACEMENT AT 24,000 CYCLES IAW 53-2-1 FIGURE 5.  IAW 51-5-5 OK TO TREAT, PRIME AND INSTALL REPAIR, NO CORROSION FOUND.  NON-ROUTINE TASK CARD NR 87474.
